First launched in 1926, Beechams Powders are the original way to fight back with Beechams.
Containing aspirin and caffeine, they provide effective relief from cold and flu symptoms in unique, individual powder sachets.
They can also provide relief from rheumatic and muscular aches and pains and other mild to moderate pain including migraine.
Each powder contains: Aspirin Ph Eur 600 mg Caffeine Ph Eur 50 mg.Also contains: Lactose, Maize Starch, Collodial Anyhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and spice flavour.Each powder contains 0.1 g of carbohydrate.
Direction for Use
Mix the powder with a little water and stir before drinking.Adults and children 16 years and over: One powder to be taken every three to four hours as required.Do not exceed six powders in 24 hours.
Do not take Beechams Powders:-if you are allergic to any of the ingredients-if you have, or have ever had a stomach ulcer-if you have blood clotting dissorders (haemophilia)There is a possible association between asprin and Reye's syndrome when given to children.Reye's syndrome is a very rare disease which can be fatal.For this reason asprin should not be given to children aged under 16 years, unless on the advice of a doctor.Consult your doctor before taking: -if you are pregnant or breast feeding-if you suffer from asthma, allergic disease, kidney or liver problems-if you are taking methotrexate, or anticoagulants (blood thinning drugs eg warfarin), or oral hypoglycaemics which are used to lower the blood glucose or drugs for treating goutYou must be at least 16 years old to purchase this product.